| Model Number |
MMT-326A |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Nausea (1970)
| Date of Event |
06/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the insulin pump did not deliver the insulin.The customer experienced high blood glucose.The customer¿s high blood glucose was 23 mmol/l.The customer was treated with syringes.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.Customer did not wish to continue troubleshooting.The customer also stated that the insulin pump had cracked retainer ring and reservoir was able to lock in place.The reservoir will not be returned for analysis.